MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD NDL FILTER BLUNT FILL 18X1-1/2 NRFIT SSU; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON DE MEXICO BD NDL FILTER BLUNT FILL 18X1-1/2 NRFIT SSU; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 400066
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd ndl filter blunt fill 18x1-1/2 nrfit ssu had a syringe needle connectivity issue.The following information was provided by the initial reporter: theatres are experiencing an issue with one of the new nrfit drawing up 5 micron filter needles, where the nrfit connector comes away from the needle.Appears the nrfit part is glued to the original luer connector to make it nrfit compliant.It is possible to snap off the nrfit section and use it on other luer needles.
 
Additional Manufacturer Narrative
Investigation results: the claim is classified as unconfirmed since the customer does not provide physical samples or photographs to carry out the corresponding analysis.However, according to the trend analysis, the previously reported defect already has an action plan for defect mitigation.
 
Event or Problem Description
No additional information.

Brand Name
BD NDL FILTER BLUNT FILL 18X1-1/2 NRFIT SSU
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23375184
Report Number9614033-2025-00108
Device Sequence Number8915967
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660(11)231025(17)260228(10)3054754
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue Number400066
Device Lot Number3054754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown